# SDR 2008UALA02424

- Difficulty date: April 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 48,348 hours, 7,230 cycles
- Engine: Pwa PW4090
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 8220298001
- Condition: Faulty
- Location: Ils
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE CHECK FOUND NO LAND 3 ILS C ON STATUS PAGE.  FOUND CENTER INSTRUMENT LANDING SYSTEM RECEIVER FAULTY.  REPLACED CENTER ILS RECEIVER PER AMM 34-31-01.  CAT III CHECK  OKAY PER AMM 22-11-00.  AC OK FOR SERVICE.
